# SDR SWAA2022040789967

- Difficulty date: March 31, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK/POWER SUPPLY AT POSITION M1763 INOPERATIVE EMERGENCY LIGHT BATTERY PACK/POWER SUPPLY AT POSITION M1673 INOP / [01] REPLACED NEW BATTERY PACK AT POSITION M1673 AS PER B737 REF 33-51-06-960-805. TESTED FOUND NORMAL.;[02] VERIFIED STEP 1
